Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Inflamatory Bowel Disease Treatement
    avatar
    leojarina posted:
    Hello,

    My father suffering an inflammatory Bowel Disease and I think this is almost 3 yrs now and we just discover it last week after his colonoscopy. The doctor give him a medicine that is called "diflucan" and other related medicines. I just notice the my father having a hives on his feet and he has also had a high fiver and cough. I believe that this medicine has a lot of side-effects that might also cause fiver, cough and etc... And we notice that symptoms right now. Should we still use the medicine even if there's a side-effects to him? Please advise.
    Reply
     
    avatar
    arbob5 responded:
    The best advice anyone here can give you is to contact your father's Dr. It could be side affects from the meds, but it could also be something else.

    Please contact his doctor. This is very important. Keep us informed on how he is doing tho..we do care.
     
    avatar
    hannahleigh89 responded:
    I hope you called your doctor or took your father to the emergency room. Any time hives are present and an allergy is suspected, you should not take that medication again and get seen by a doctor as soon as you can. Allergic reactions progress with each exposure to medication, so every time he takes it, he is likely to have a worse reaction. Hives are bad news, as are high fever and coughing.


    Spotlight: Member Stories

    I found out in 1998 that i had Crohns disease. I have had remissions a few times. I currently am suffering from a flare up that has lasted for about 2...More

    Helpful Tips

    Assistance for Medical Expenses
    Many with a diagnosis of Crohn's or Colitis are unable to work or enjoy many social or physical activities. The burden of paying medical ... More
    Was this Helpful?
    22 of 28 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.